JOURNAL BROWSE
Search
Advanced SearchSearch Tips
QUASI-ARMENDARIZ PROPERTY FOR SKEW POLYNOMIAL RINGS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
QUASI-ARMENDARIZ PROPERTY FOR SKEW POLYNOMIAL RINGS
Baser, Muhittin; Kwa, Tai Keun;
  PDF(new window)
 Abstract
The concept of the quasi-Armendariz property of rings properly contains Armendariz rings and semiprime rings. In this paper, we extend the quasi-Armendariz property for a polynomial ring to the skew polynomial ring, hence we call such ring a -quasi-Armendariz ring for a ring endomorphism , and investigate its structures, several extensions and related properties. In particular, we study the semiprimeness and the quasi-Armendariz property between a ring R and the skew polynomial ring R[x;$] of R, and so these provide us with an opportunity to study quasi-Armendariz rings and semiprime rings in a general setting, and several known results follow as consequences of our results.
 Keywords
quasi-Armendariz property;skew polynomial ring;semiprime ring;rigid ring;
 Language
English
 Cited by
1.
Quasi-Armendariz generalized power series rings, Journal of Algebra and Its Applications, 2016, 15, 05, 1650086  crossref(new windwow)
 References
1.
E. P. Armendariz, A note on extensions of Baer and P.P.-rings, J. Austral. Math. Soc. 18 (1974), 470-473. crossref(new window)

2.
M. Baser, A. Harmanci, and T. K. Kwak, Generalized semicommutative rings and their extensions, Bull. Korean Math. Soc. 45 (2008), no. 2, 285-297. crossref(new window)

3.
M. Baser, F. Kaynarca, T. K. Kwak, and Y. Lee, Weak quasi-Armendariz rings, to apperar in Algebra Colloq.

4.
W. Cortes, Skew Armendariz rings and annihilator ideals of skew polynomial rings, Algebraic structures and their representations, 249-259, Contemp. Math., 376, Amer. Math. Soc., Providence, RI, 2005. crossref(new window)

5.
Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), no. 1, 45-52. crossref(new window)

6.
C. Y. Hong, N. K. Kim, and T. K. Kwak, Ore extensions of Baer and p.p.-rings, J. Pure Appl. Algebra 151 (2000), no. 3, 215-226. crossref(new window)

7.
C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122. crossref(new window)

8.
C. Y. Hong, N. K. Kim, and T. K. Kwak, On quasi-rigid ideals and rings, Bull. Korean Math. Soc. 47 (2010), no. 2, 385-399. crossref(new window)

9.
C. Y. Hong, N. K. Kim, and Y. Lee, Skew polynomial rings over semiprime rings, J. Korean Math. Soc. 47 (2010), no. 5, 879-897. crossref(new window)

10.
C. Y. Hong, T. K. Kwak, and S. T. Rizvi, Extensions of generalized Armendariz rings, Algebra Colloq. 13 (2006), no. 2, 253-266. crossref(new window)

11.
A. A. M. Kamal, Some remarks on Ore extension rings, Comm. Algebra 22 (1994), no. 10, 3637-3667. crossref(new window)

12.
N. K. Kim and Y. Lee, Armendariz rings and reduced rings, J. Algebra 223 (2000), no. 2, 477-488. crossref(new window)

13.
J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289-300.

14.
T. Y. Lam, A First Course in Noncommutative Rings, Springer-Verlag, New York, 1991.

15.
T. K. Lee and Y. Q. Zhou, Armendariz and reduced rings, Comm. Algebra 32 (2004), no. 6, 2287-2299. crossref(new window)

16.
J. Matczuk, A characterization of $\sigma$-rigid rings, Comm. Algebra 32 (2004), no. 11, 4333-4336. crossref(new window)

17.
K. R. Pearson and W. Stephenson, A skew polynomial ring over a Jacobson ring need not be a Jacobson ring, Comm. Algebra 5 (1977), no. 8, 783-794. crossref(new window)

18.
M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17. crossref(new window)